About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 206265, 5 pages
http://dx.doi.org/10.1155/2013/206265
Research Article

Interpolation and Best Approximation for Spherical Radial Basis Function Networks

Institute for Information and System Sciences, School of Mathematics and statistics, Xi’an Jiaotong University, Xi’an, Shaanxi 710049, China

Received 1 May 2013; Revised 17 September 2013; Accepted 18 September 2013

Academic Editor: Mieczysław Mastyło

Copyright © 2013 Shaobo Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shaobo Lin, Jinshan Zeng, and Zongben Xu, “Interpolation and Best Approximation for Spherical Radial Basis Function Networks,” Abstract and Applied Analysis, vol. 2013, Article ID 206265, 5 pages, 2013. doi:10.1155/2013/206265